# SDR SWAA2024121659718

- Difficulty date: November 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD CORNER SCUFF PLATE IS CRACKED<[01] WELDED THE RADIUS OF THE FWD CARGO FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-30-15-2R-1 PARA 4.B(4). REFERRED TO BAC5975 APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO THE REWORKED AREAS; PER SOPM 20-43-03 AND SOPM 20-41-02.;[02] VERIFIED CORRECTIVE ACTION STEP 1.
